MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SCISSORS, BLUNT, 5 FR., 34 CM

KARL STORZ SE & CO. KG SCISSORS, BLUNT, 5 FR., 34 CM
Model Number 26159EHW
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the scissors break even when used once.No negative impact in state of health reported.Cross reference: (b)(4).

Brand Name
SCISSORS, BLUNT, 5 FR., 34 CM
Common Device Name
SCISSORS, BLUNT, 5 FR., 34 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22680026
Report Number9610617-2025-01324
Device Sequence Number9447462
Product Code GCJ
UDI-Device Identifier04048551094280
UDI-Public04048551094280
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159EHW
Device Catalogue Number26159EHW
Device Lot NumberXQ04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown